# SDR A6WA201140862

- Difficulty date: September 26, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 19,359 hours, 19,093 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AT 10,000 FT, RECEIVED GEAR DISAGREE AURAL AND WARNING MESSAGE.  UNABLE TO DUPLICATE PROBLEM, PERFORMED RIG CHECK OF NLG UPLOCK, WITHIN LIMITS, SUSPECT NLG UPLOCK HARNESS.  R & R UPLOCK PS3GA IAW AMM 326105, OPS CK GOOD AT THIS TIME.
